# SDR ORJA9710

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON SEATS 6-10 INOP.  REPLACED FORWARD GALLEY SERVICE DOOR EMERGENCY EXIT SIGN FUSE.  OPS CHECK GOOD.  (M)
